The bifurcations and exact traveling wave solutions for a nonlocal hydrodynamic-type system. (English) Zbl 1485.34009

This paper studies a hydrodynamic-type system taking into account nonlocal effects. The main contribution of this paper is as following: kink and anti-kink wave solutions are new solutions; the uncountably infinitely many solitary wave solutions are not mentioned in [J. Shi and J. Li, Abstr. Appl. Anal. 2014, Article ID 893279, 12 p. (2014; Zbl 1474.35541); A. Chen et al., Math. Phys. Anal. Geom. 17, No. 3–4, 465–482 (2014; Zbl 1310.34002)] before; the exact explicit parameter representation of compactons are given first. In addition, they find that pseudo-peakon is a limit solution of a family of periodic peakons.
Reviewer: Hong Li (Jiujiang)


34A05 Explicit solutions, first integrals of ordinary differential equations
34C23 Bifurcation theory for ordinary differential equations
34C37 Homoclinic and heteroclinic solutions to ordinary differential equations
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
35C07 Traveling wave solutions
35Q51 Soliton equations
35Q53 KdV equations (Korteweg-de Vries equations)
Full Text: DOI


[1] David, C.; Feng, Z., Solitary waves in fluid media (2010), Sharjah: Bentham Science, Sharjah
[2] Li, J., Singular nonlinear traveling wave equations: bifurcations and exact solutions (2013), Beijing: Science Press, Beijing
[3] Yang J. 2010. Nonlinear waves in integrable and nonintegrable systems. SIAM, Philadelphia. · Zbl 1234.35006
[4] Lenells, J., Traveling wave solutions of the Camassa-Holm and Korteweg-de Vries equations, J. Nonlinear Math. Phys., 11, 508-520 (2004) · Zbl 1069.35072
[5] Lenells, J., Traveling wave solutions of the Camassa-Holm equation, J Differ Equ, 217, 393-430 (2005) · Zbl 1082.35127
[6] Lenells, J., Classification of all travelling-wave solutions for some nonlinear dispersive equations, Philos Transact Math Phys Eng Sci, 365, 2291-2298 (2007) · Zbl 1152.35464
[7] Li, J.; Chen, G., On a class of singular nonlinear traveling wave equations, Int J Bifurcat Chaos, 17, 4049-4065 (2007) · Zbl 1158.35080
[8] Li, J.; Zhu, W.; Chen, G., Understanding peakons, periodic peakons and compactons via a shallow water wave equation, Int J Bifurcat Chaos, 26, 1650207 (2016) · Zbl 1352.34054
[9] da Silva, PL, Classification of bounded travelling wave solutions for the Dullin-Gottwald-Holm equation, J Math Anal Appl, 471, 481-488 (2019) · Zbl 1404.35086
[10] Yang, J., Classification of the solitary waves in coupled nonlinear Schrödinger equations, Physica D, 108, 92-112 (1997) · Zbl 0938.35180
[11] Yang, J., Classification of solitary wave bifurcations in generalized nonlinear Schrödinger equations, Stud Appl Math, 129, 133-162 (2012) · Zbl 1250.35163
[12] Zhang, L.; Khalique, C., Classification and bifurcations of a class of second-order ODEs and its application to nonlinear PDEs, Discret Cont Dyn. S, 11, 759-772 (2018) · Zbl 1444.34005
[13] Vladimirov, VA; Kutafina, EV, On the localized invariant solutions of some non-local hydrodynamic-type models, Proc Inst Math NAS Ukraine, 50, 1510-1517 (2004) · Zbl 1100.35512
[14] Vladimirov, VA; Kutafina, EV; Zorychta, B., On the non-local hydrodynamic-type system and its soliton-like solutions, J Phys Math Theor, 45, 085210 (2012) · Zbl 1237.76049
[15] Vladimirov, VA; Maczka, C.; Sergyeyev, A.; Skurativskyi, S., Stability and dynamical features of solitary wave solutions for a hydrodynamic-type system taking into account nonlocal effects, Commun Nonlinear Sci Numer Simul, 19, 1770-1782 (2014) · Zbl 1457.37090
[16] Vladimirov VA, Skurativskyi S. 2018. On the spectral stability of soliton-like solutions to a non-local hydrodynamic-type model arXiv:1807.08494v1 [nlin.PS]. · Zbl 1450.74021
[17] Shi, J.; Li, J., Bifurcation approach to analysis of travelling waves in nonlocal hydrodynamic-type models, Abstr Appl Anal, 2014, 1-12 (2014) · Zbl 1474.35541
[18] Chen, A.; Zhu, W.; Qiao, Z.; Huang, W., Algebraic traveling wave solutions of a nonlocal hydrodynamic-type model, Math Phys Anal Geom, 17, 465-482 (2014) · Zbl 1310.34002
[19] Byrd, PF; Fridman, MD, Handbook of elliptic integrals for engineers and scientists (1971), Berlin: Springer, Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.